Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 69, No. 3 (July, 2017)
Y.Ito Extension theorem for rough paths via fractional calculus 893−912
T.Yorioka Some consequences from proper forcing axiom together with large continuum and the negation of Martin's axiom 913−943
M.Harada; J.Tymoczko Poset pinball, GKM-compatible subspaces, and Hessenberg varieties 945−994
H.Miyachi Geometry of the Gromov product: Geometry at infinity of Teichmüller space 995−1049
L.Vendramin Doubly transitive groups and cyclic quandles 1051−1057
K.-P.Ho Fractional integral operators with homogeneous kernels on Morrey spaces with variable exponents 1059−1077
B.Audoux; P.Bellingeri; J.-B.Meilhan; E.Wagner On usual, virtual and welded knotted objects up to homotopy 1079−1097
W.Kohnen; J.Sengupta Shifted products of Fourier coefficients of Siegel cusp forms of degree two 1099−1103
T.Tanisaki Modules over quantized coordinate algebras and PBW-bases 1105−1156
S.Shimizu Structure and equivalence of a class of tube domains with solvable groups of automorphisms 1157−1177
H.Heyer; S.Kawakami Hypergroup structures arising from certain dual objects of a hypergroup 1179−1195
M.Dajczer; T.Vlachos A class of minimal submanifolds in spheres 1197−1212
R.Hirakawa; S.Takamura Degenerations and fibrations of Riemann surfaces associated with regular polyhedra and soccer ball 1213−1233
M.Corrêa Jr.; A.Fernández-Pérez Absolutely k-convex domains and holomorphic foliations on homogeneous manifolds 1235−1246
J.Brendle; L.M.García Ávila Forcing-theoretic aspects of Hindman's Theorem 1247−1280
K.Taira Analytic semigroups for the subelliptic oblique derivative problem 1281−1330

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.